On the least significant digit of Zeckendorf expansions

P. J. Grabner, R. F. Tichy, I. Nemes, A. Pethö

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)147-151
Number of pages5
JournalFibonacci Quarterly
Volume34
Issue number2
Publication statusPublished - May 1 1996

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Grabner, P. J., Tichy, R. F., Nemes, I., & Pethö, A. (1996). On the least significant digit of Zeckendorf expansions. Fibonacci Quarterly, 34(2), 147-151.